Spaces with increment of dimension n
Fundamenta Mathematicae, Tome 93 (1976) no. 2, pp. 97-107
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_93_2_97_107,
author = {M. Charalambous},
title = {Spaces with increment of dimension n},
journal = {Fundamenta Mathematicae},
pages = {97--107},
year = {1976},
volume = {93},
number = {2},
doi = {10.4064/fm-93-2-97-107},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-93-2-97-107/}
}
M. Charalambous. Spaces with increment of dimension n. Fundamenta Mathematicae, Tome 93 (1976) no. 2, pp. 97-107. doi: 10.4064/fm-93-2-97-107
Cité par Sources :